# SDR AALA202504176485

- Difficulty date: April 16, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 44,417 hours, 18,930 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Tank
- Condition: Overserviced
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: MUSTY DIRTY SOCK ODOR NOTICED ON TAKEOFF. FOUND APU OIL OVERSERVICED BY 2.1 PINTS, REMOVED 2.1 PINTS FROM OVERSERVICED APU (AALA202504176485), PER AMM 12-13-31. REPLACED NUMBER 1 PACK FLEXIBLE SLEEVE (AALA202504170190) FORWARD OF CONDENSER WITH SERVICEABLE UNIT, PER 21-51-12. CLEANED WATER INJECTOR NOZZLES (AALA202504175109), PER TSI 0113352.
